Loading ...
Sorry, an error occurred while loading the content.

Re: [METHADONIA ] Re: need advice

Expand Messages
  • gms2218@aol.com
    Maybe you do need to continue to increase your dose until you find that conformable dose for you. My suggestion is that you talk to the clinic s doctor to find
    Message 1 of 1 , Dec 2, 2003
    • 0 Attachment
      Maybe you do need to continue to increase your dose until you find that
      conformable dose for you. My suggestion is that you talk to the clinic's doctor to
      find out if there is something else that might be going on or if you do need
      to continue to increase your dosage good luck. Maybe the nausea is due to the
      fact that you haven't completely got the oxy's out of your system still I
      suggest you consult the program physician.


      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.